# SDR AALA20140907001

- Difficulty date: September 7, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N979TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53629
- Aircraft time: 42,515 hours, 20,790 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 4 SLAT RIB FOUND CRACKED.  INSTALLED REPAIR DOUBLER.
